Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 93, NWS Bismarck, ND

July 3, 2016Renville County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2016, 7:19 PM CDT for Renville County, Ward County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2016, 7:19 PM CDT (00:19 UTC)
Expired
Jul 3, 2016, 8:15 PM CDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Renville County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 90 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 8:14 PM CDTHAIL 11 N Kenmare, NDDIME TO QUARTER SIZE HAIL REPORTED ON NORTH SIDE OF KENMARE.
Jul 3, 8:16 PM CDTHAIL 11 N Kenmare, NDDIME TO QUARTER SIZE HAIL REPORTED ON NORTH SIDE OF KENMARE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
427 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

511 
WUUS53 KBIS 040019
SVRBIS
NDC075-101-040115-
/O.NEW.KBIS.SV.W.0093.160704T0019Z-160704T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SUN JUL 3 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  NORTHWESTERN WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 815 PM CDT

* AT 718 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF KENMARE...OR 10 MILES EAST OF BOWBELLS...MOVING SOUTHEAST AT 15
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREENE AROUND 815 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TOLLEY
AND NORMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4885 10152 4855 10172 4871 10217 4872 10216
      4872 10215 4873 10215 4881 10211 4881 10202
      4888 10202
TIME...MOT...LOC 0018Z 293DEG 12KT 4877 10201 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
3 follow-up statements
806 
WWUS53 KBIS 040036
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT SUN JUL 3 2016

NDC075-101-040115-
/O.CON.KBIS.SV.W.0093.000000T0000Z-160704T0115Z/
RENVILLE ND-WARD ND-
736 PM CDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES...

AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF KENMARE...OR 12 MILES EAST OF BOWBELLS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GREENE AROUND 815 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TOLLEY
AND NORMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4884 10153 4855 10172 4871 10217 4872 10216
      4872 10215 4873 10215 4881 10211 4881 10202
      4884 10201
TIME...MOT...LOC 0036Z 292DEG 16KT 4875 10197 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
466 
WWUS53 KBIS 040052
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
752 PM CDT SUN JUL 3 2016

NDC075-101-040115-
/O.CON.KBIS.SV.W.0093.000000T0000Z-160704T0115Z/
RENVILLE ND-WARD ND-
752 PM CDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES...

AT 751 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KENMARE...OR
10 MILES SOUTHEAST OF BOWBELLS...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: TOLLEY AND NORMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS! 

&&

LAT...LON 4880 10156 4855 10172 4871 10217 4872 10216
      4872 10215 4873 10215 4881 10211 4881 10198
TIME...MOT...LOC 0051Z 300DEG 13KT 4872 10204 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
568 
WWUS53 KBIS 040104
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
804 PM CDT SUN JUL 3 2016

NDC075-101-040115-
/O.CON.KBIS.SV.W.0093.000000T0000Z-160704T0115Z/
RENVILLE ND-WARD ND-
804 PM CDT SUN JUL 3 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL RENVILLE AND NORTHWESTERN WARD COUNTIES...

AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KENMARE...OR 13 MILES SOUTHEAST OF BOWBELLS...MOVING SOUTHEAST AT
15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
KENMARE...TOLLEY AND NORMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS!

&&

LAT...LON 4880 10173 4861 10180 4863 10194 4871 10217
      4872 10216 4872 10215 4873 10215 4880 10209
      4881 10198
TIME...MOT...LOC 0104Z 293DEG 12KT 4870 10198 

HAIL...1.00IN
WIND...<50MPH
 
$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 7:03 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 3, 7:03 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
703 PM CDT SUN JUL 3 2016

.UPDATE...
Issued at 646 PM CDT Sun Jul 3 2016

Cluster of thunderstorms across central North Dakota will be the
short term focus with the last HRRR run general trend suggesting
storms may link up across the south central. Latest radar trends
suggest Bismarck and Mandan could see the southern tip if the line
moving into the cities after 8 pm.

UPDATE Issued at 432 PM CDT Sun Jul 3 2016

Thunderstorms have been forming into a line along the frontal
boundary in west central North Dakota. This update will focus on
adding likely thunderstorm pops along the line for the remainder
of the afternoon and early evening from the western end of Lake
Sakakawea south through the west river region west of the Missouri
River.

&&

.SHORT TERM...(This evening through Monday)

Issued at 247 PM CDT Sun Jul 3 2016

Main forecast highlight in the short term period will continue to
be possible severe convection this afternoon and evening.

Currently...surface boundary not entering far western ND indicated
by the wind fields and sfc Td readings. Axis of instability over
western ND shifting eastward with time along to ahead of the
frontal boundary, with mixed layer CAPE around 500 and MUCAPE 2-3K
J/KG right now. Effective shear around 35kts. Storms
initialization underway with one cell developing past hour just
west of McKenzie county, and CU fields expanding and getting
agitated over my southwest. Expect further development over the
next few hours. Best PVA over far south central CANADA, however
effects of the wave should still help trigger convection over my
west and central today into this evening. With the wave currently
aloft, we think thunderstorms will be more diurnal in nature this
afternoon through mid evening, then waning quite rapidly with the
onset of darkness though a few lingering robust updrafts very
possible over my east after 03z.

More convection may impact southwestern ND late tonight, though
non-severe.

For the 4th of July, strong dry air advection west to east will
result in a mostly sunny day for most if not all locations. There
remains a slight chance of convection over my southeast, though
models continue to push precipitation chances east of my area more
into either eastern SD or the Red River Valley of ND. Westerly
mixing winds coupled with moderate waa will result in temperatures
from the low 80s to low 90s. Warmer along the thermal ridge into
south central ND where we could see 95F or higher. Stayed more
conservative with my peak highs south central in the low 90s for
now.

.LONG TERM...(Monday night through Sunday)

Issued at 247 PM CDT Sun Jul 3 2016

West/southwesterly flow aloft will be in place for the majority
of the long term bringing daily chances for thunderstorms though
with slightly below seasonal temperatures.

Upper low over the southwestern Canada remains quasi-stationary
through Tuesday night, then ejects east towards and into the
Northern Plains Wed-Thurs. Decent chances for rain ahead of this
feature as embedded impulses eject east, though hard to time.
Better chances towards Thursday when the low directly impacts our
area. At this time storm severity remains very questionable with
models keeping the more favorable instability to our south. This
may change late next weekend when stronger southwest flow aloft is
bring depicted by medium range models.

Temperatures are forecast to trend towards below average after
Monday with increasing precipitation chances and as the upper
level jet stream dips south with the arrival of the upper level
low. Warmer next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 646 PM CDT Sun Jul 3 2016

Hazards to aviation will be thunderstorms Sunday evening. Surface
low pressure across western North Dakota with a frontal boundary
extending north-south will be the focus for thunderstorms across
central North Dakota through 03z. This will impact KMOT- KBIS-
KJMS. After 03z vfr all taf sites.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...WAA
SHORT TERM...NH
LONG TERM...NH
AVIATION...WAA
Hazardous weather outlook, Jul 3, 7:08 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
708 PM CDT SUN JUL 3 2016

NDZ003-004-011-012-019>022-034>036-042-045>047-050-050015-
RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH-
708 PM CDT SUN JUL 3 2016 /608 PM MDT SUN JUL 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SEVERE STORMS
ARE POSSIBLE. THE MAIN THREATS WILL BE HAIL UP TO THE SIZE OF
GOLBALL AND WIND GUSTS TO 70 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED...ACROSS SOUTH CENTRAL NORTH DAKOTA.

NDZ001-002-005-009-010-013-017-018-023-025-031>033-037-040-041-
043-044-048-051-050015-
DIVIDE-BURKE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE-DUNN-
WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-STUTSMAN-SLOPE-
HETTINGER-BOWMAN-ADAMS-LA MOURE-DICKEY-
708 PM CDT SUN JUL 3 2016 /608 PM MDT SUN JUL 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. SEVERE WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED.

WAA

In the hours before

Special weather statement, Jul 3, 6:47 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
547 PM MDT SUN JUL 3 2016

NDZ042-040015-
GRANT ND-
547 PM MDT SUN JUL 3 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT COUNTY UNTIL
615 PM MDT...

AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTH OF CARSON...OR 17 MILES SOUTHEAST OF ELGIN...MOVING EAST
AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ST. GERTRUDE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4614 10170 4628 10170 4636 10126 4614 10124
      4613 10128 4614 10129 4612 10131 4611 10130
      4609 10133
TIME...MOT...LOC 2346Z 267DEG 18KT 4620 10162

HEINERT
Local storm report, Jul 3, 6:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
654 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND GST     HAZEN                   47.29N 101.62W
07/03/2016  M72 MPH          MERCER             ND   MESONET

            HAZEN NDAWN OBSERVATION.

&&

NHEINERT
Special weather statement, Jul 3, 6:55 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT SUN JUL 3 2016

NDZ002-003-011-040045-
BURKE ND-WARD ND-RENVILLE ND-
655 PM CDT SUN JUL 3 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BURKE...
NORTHWESTERN RENVILLE AND NORTHWESTERN WARD COUNTIES UNTIL 745 PM
CDT...

AT 655 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BOWBELLS...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOWBELLS...TOLLEY AND NORMA.

LAT...LON 4872 10225 4890 10225 4895 10174 4866 10175
TIME...MOT...LOC 2355Z 272DEG 10KT 4881 10209

CJS
Local storm report, Jul 3, 6:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     HAZEN                   47.29N 101.62W
07/03/2016                   MERCER             ND   BROADCAST MEDIA

            NUMEROUS REPORTS OF TREE BRANCHES DOWN IN HAZEN.
            OBSERVATION NEAR HAZEN REPORTED A 72 MPH THUNDERSTORM
            WIND GUST.

&&

NHEINERT
Local storm report, Jul 3, 6:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
657 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             HAZEN                   47.29N 101.62W
07/03/2016  E1.75 INCH       MERCER             ND   BROADCAST MEDIA

            HAIL LASTED 15 MINUTES. LARGEST WAS GOLF BALL SIZE.

&&

NHEINERT
Local storm report, Jul 3, 7:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT SUN JUL 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             BEULAH                  47.26N 101.78W
07/03/2016  E1.75 INCH       MERCER             ND   BROADCAST MEDIA

            HAIL LASTED 15 MINUTES. LARGEST WAS GOLF BALL SIZE.
            CORRECTED FOR LOCATION.

&&

CORRECTED LOCATION...REMARKS

NHEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:52 PM CDTSpecial Weather StatementBISBurleigh, Morton, Oliver38 min
Jul 3, 8:12 PM CDTSevere Thunderstorm WarningBISWard33 min
Jul 3, 8:27 PM CDTSpecial Weather StatementBISBurleigh, Kidder, Morton63 min
Jul 3, 8:48 PM CDTSpecial Weather StatementBISRenville27 min
Jul 3, 9:29 PM CDTSpecial Weather StatementBISKidder, Logan61 min
Jul 3, 10:36 PM CDTSpecial Weather StatementBISFoster, LaMoure, Stutsman54 min
Jul 4, 8:00 AM CDTSpecial Weather StatementBISRenville30 min
Jul 4, 8:25 AM CDTSpecial Weather StatementBISRenville35 min
Jul 4, 9:10 AM CDTSpecial Weather StatementBISBottineau, McHenry65 min
Jul 4, 2:04 PM CDTSpecial Weather StatementBISBottineau26 min
Jul 4, 2:41 PM CDTSpecial Weather StatementBISBottineau49 min
Jul 4, 2:44 PM CDTSevere Thunderstorm WarningBISBottineau, Rolette61 min
Jul 4, 2:49 PM CDTSpecial Weather StatementBISPierce41 min
Jul 4, 2:53 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce67 min
Jul 4, 3:09 PM CDTSpecial Weather StatementBISEmmons36 min
Jul 4, 3:29 PM CDTSpecial Weather StatementBISLogan16 min
Jul 4, 3:51 PM CDTSpecial Weather StatementBISLogan24 min
Jul 4, 4:01 PM CDTSpecial Weather StatementBISLogan29 min
Jul 4, 4:16 PM CDTSpecial Weather StatementBISLogan29 min
Jul 4, 4:21 PM CDTSpecial Weather StatementBISLogan24 min
Jul 4, 4:50 PM CDTSpecial Weather StatementBISLaMoure25 min
Jul 4, 4:55 PM CDTSpecial Weather StatementBISMcIntosh20 min
Jul 4, 5:23 PM CDTSpecial Weather StatementBISDickey22 min
Jul 4, 5:33 PM CDTSevere Thunderstorm WarningBISDickey42 min
Jul 4, 5:49 PM CDTSpecial Weather StatementBISFoster41 min
Jul 4, 5:57 PM CDTSpecial Weather StatementBISStutsman18 min
Jul 4, 6:00 PM CDTSevere Thunderstorm WarningBISFoster45 min
Jul 4, 6:11 PM CDTSpecial Weather StatementBISStutsman19 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.